Vol. 96, No. 1, 1981

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Pointwise periodic homeomorphisms on chainable continua

Edwin Duda

Vol. 96 (1981), No. 1, 77–80
Abstract

We show that if X is a chainable continuum with on small indecomposable subcontinua and which admits a monotone map ϕ onto the unit interval such that no point inverse has interior points, then each pointwise periodic mapping T on X is periodic and must have period 1 or 2.

Mathematical Subject Classification
Primary: 54F20, 54F20
Secondary: 54F62
Milestones
Received: 18 April 1980
Revised: 26 June 1980
Published: 1 September 1981
Authors
Edwin Duda